Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

HAS ANYONE HAD PROBLEMS WITH THEIR CYCLE AFTER STOPPING BC???

Posted by on Jul. 12, 2010 at 1:22 PM
  • 18 Replies

I stopped taking BC pills in November because DH deployed and there was no need and we are planning on ttc when he comes home in August. From November to April everything was normal with my cycle. Starting in April it was roughly 15 days late and has not been normal since. It has  not been 15 days late again, but it has been late every time......has anyone else had this problem??? I am kind of worried considering it is almost time to start ttc, lol. I have a Dr's appt for next Monday.

Has this happened to anyone??? Any advice???

Please Bump!!!

by on Jul. 12, 2010 at 1:22 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
alberns303
by on Jul. 12, 2010 at 1:24 PM

BUMP!

LavenderMom23
by on Jul. 12, 2010 at 1:25 PM

I doubt it's the pill. At this point you are going to have to look at diet, stress, and your body's natural hormones factors (Unrelated to the BC)

alberns303
by on Jul. 12, 2010 at 1:28 PM

That is what I thought too. I am going to the Dr. just to make sure that my bloodwork and whatnot does not show that there is anything wrong. Before I was ever on BC my cycle was perfect....always. I have a fairly healthy diet.....so all that leaves is stress. DH is deployed and it can be stressful, but I do not feel stressed......I am just really starting to get frustrated.

Quoting LavenderMom23:

I doubt it's the pill. At this point you are going to have to look at diet, stress, and your body's natural hormones factors (Unrelated to the BC)


LaceyAva
by on Jul. 12, 2010 at 1:33 PM

I wouldn't worry about it, each woman is different in how long it takes their cycles become normal. Mine took a year and a half to become normal. You can go to the doctor but there really is much they can do except put you back on some form pill. Just give it time.

Lace

alberns303
by on Jul. 12, 2010 at 1:42 PM

BUMP!

twinmommy2010
by on Jul. 12, 2010 at 1:45 PM

BUMP!

Devious103102
by on Jul. 12, 2010 at 2:00 PM

I agree, could be lots of things, stress, body still trying to find it's way back to "normal", ect.

KellyMarie105
by on Jul. 12, 2010 at 2:02 PM

After Nuvaring I was weird for a year. Still am kind of. My period used to be every 28 days, now it's every 30-31. BC always screwed up my cycle and I will never take it again. I hate it. When we are done having kids I will get fixed lol.

alberns303
by on Jul. 12, 2010 at 2:04 PM

Lol...I was taking yaz....and let me just say, I will never take another bc pill ever.....or probably any bc for that matter. My skin is horrible right now...I feel like a teenager going through puberty....I NEVER had these problems before I took bc.....also, my hair started to fall out after I stopped taking it. It is growing back...but still...that was pretty scary to go through....

Quoting KellyMarie105:

After Nuvaring I was weird for a year. Still am kind of. My period used to be every 28 days, now it's every 30-31. BC always screwed up my cycle and I will never take it again. I hate it. When we are done having kids I will get fixed lol.


alberns303
by on Jul. 12, 2010 at 2:10 PM

BUMP!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)